# SDR IPXA2020072258074

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 17,230 hours, 10,389 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW CONTACTED FLIGHT CONTROL DURING CLIMB, TO STATE THAT THEIR LANDING GEAR WOULD NOT RETRACT. DID NOT HAVE ENOUGH FUEL TO CONT TO DESTINATION WITH GEAR DOWN, THE FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.   REPLACED LANDING GEAR SLECTOR VALVES IAW AMM 32-31-12-0401, NO FAULTS.   REPLACED LANDING GEAR CONTROL SWITCHES IAW AMM 32-31-11-0401, NO FAULTS.
